MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrillation procedure, communication issues resulted in a procedural delay.There were issues with the ensite x system.At times it was not possible to select anything using left click, and the dws was restarted to resolve the issue.At one moment, geometry was unable to be edited due to a lack of functionality of the left click, and short cuts were not functioning.The ampere generator and dws disconnected when ablating.Restarting the dws again resolved the issue.The dws had issues each time something was disconnected or connected, or when validation or distortion was performed.The dws was restarted at least 4 times throughout the case.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One ensite x display workstation (dws) z4 was received for evaluation.The dws passed the power-on-self-test, the operating system and application main log-in screen successfully loaded with no errors.The keyboard and mouse functions worked as expected.Hardware diagnostics revealed the memory and hard drive tests were successful.Further testing was not able to be done as the log-in information was not returned.Hardware evaluation testing was successful.Based on the investigation and information provided to abbott, the reported event was not able to be confirmed, and the root cause remains undetermined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20145683
Report Number2184149-2024-00154
Device Sequence Number20924948
Product Code DQK
UDI-Device Identifier05415067032171
UDI-Public(01)05415067032171(10)7914835
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-01
Device Catalogue NumberENSITE-DWS-01
Device Lot Number7914835
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown